# SDR DL72S953332

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF VERT U-SUPPORT CHANNELS, UNDER CABIN FLOOR, ARE WORN AT TOP AND ATTACH BOLT WASHERS AT RBL 24 AND 52 STA 720D AND 24 LBL.  SUPPORTS CAME FROM B/B.  INSTALLED PER SRM 53-10-9.
